Pacific Journal of Mathematics

A note on Meisters and Olech's proof of the global asymptotic stability Jacobian conjecture.

Arno van den Essen

Article information

Source
Pacific J. Math., Volume 151, Number 2 (1991), 351-356.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102637087

Mathematical Reviews number (MathSciNet)
MR1132395

Zentralblatt MATH identifier
0752.12002

Subjects
Primary: 14E05: Rational and birational maps
Secondary: 13B10: Morphisms 16S32: Rings of differential operators [See also 13N10, 32C38] 34D05: Asymptotic properties

Citation

van den Essen, Arno. A note on Meisters and Olech's proof of the global asymptotic stability Jacobian conjecture. Pacific J. Math. 151 (1991), no. 2, 351--356. https://projecteuclid.org/euclid.pjm/1102637087


Export citation

References

  • [1] I. N. Bernstein, The analytic continuation of generalizedfunctions with respect to a parameter, Funktsional. Anal, i Prilozhen., 6 (1972), 26-40. English transl. in Functional Anal. Appl., 6 (1972), 273-285.
  • [2] J.-E.Bjrk, Rings of Differential Operators, Vol. 21, North-Holland Mathematical Library (1979).
  • [3] L. Markus and H. Yamabe, Globalstability criteriafor differential systems, Osaka Math. J., 12 (2) (1960), 305-317.
  • [4] G. Meisters and C. Olech, Solution of the Global Asymptotic Stability Jaco- bian Conjecturefor the Polynomial Case,Analyse Mathematique et Applications, Gauthier-Villars, Paris (1988), 373-381.
  • [5] C. Olech, On the global stability of an autonomous system on the plane, Contri- butions to Differential Equations, 1 (1963), 389-400.
  • [6] O. Perron, Algebra I, Die Grundlagen, Walter de Gruyter & Co., Berlin 1951.
  • [7] N. Bourbaki, Algebre Commutative, Chapter 3, Hermann Paris.
  • [8] J. Bochnak, M. Coste and M. -F.Roy, Gometrie algebriquereelle,Ergebnisse der Math. u.i. Grenzgebieten, Springer-Verlag, Berlin-Heidelberg-New York, 1987.